# SDR USAA2012072600008

- Difficulty date: July 25, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Part number: H314619
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - BEND PAWL AND PIN OF HATCH CONTROL MECHANISM AT RIGHT OVERWING EMERGENCY EXIT DOOR 843.  REPLACED HATCH LOCKING MECHANISM OF DOOR 843 IAW AMM 52-21-11-400-002-A STEP 18 ITEM B (1).
